# SDR CA140306001

- Difficulty date: March 6, 2014
- Submitted: September 14, 2015
- Operation: General aviation
- Engine: Pwa PT6A60
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Fire
- Stage of operation: NR
- How discovered: O
- Nature of condition: A
- Precautionary procedure: O

## Discrepancy

(CAN)  REPORTED THAT WHEN BEGINNING DESCENT AN ORANGE GLOW WAS SEEN COMING FROM THE ENGINE.  THE ENGINE FIRE LIGHT ILLUMINATED AND THE ENGINE WAS SHUTDOWN. THE FIRE LIGHT WENT OUT UPON SHUTDOWN AND THE FIRE BOTTLE WAS NOT DISCHARGED.
